MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB PACK (CLKSC)672; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB PACK (CLKSC)672; GENERAL SURGERY TRAY (KIT)
Model Number SAN69CLKSD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record could not able to be reviewed as lot number provided was incorrect.At the time of this investigation no sample has been returned.From the investigation, there is no abnormal situation has happened during production.Therefore, the root cause could not be determined.The complaint information was provided to the relevant sectors for their awareness.There is no action taken at this time, however, we will continue to monitor the trend of this type of incident.According to our supplier, or towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: 1) suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.2) the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.3) besides, linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).4) in the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer, allegedly, when trying to remove the clot, it appeared something was getting stuck on the catheter.Reportedly the clot was aspirated out and upon inspection it seemingly appeared to be a piece of blue lint from one of the towels commonly used in the procedure, was part of the clot.The entire clot was removed, there was no other clot visible in the patient artery.Patient had no chest pain and st elevation resolve.No further information was provided by the customer.

Brand Name
CATH LAB PACK (CLKSC)672
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8926923
Report Number1423537-2019-00339
Device Sequence Number2206470
Product Code LRO
UDI-Device Identifier10887488754642
UDI-Public10887488754642
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSAN69CLKSD
Device Catalogue NumberSAN69CLKSD
Device Lot Number255890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;